# SDR REXA2024121601591

- Difficulty date: November 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN P/N SH670-31633-7 HAS A SMALL AREA OF CORROSION ON INTERIOR SURFACE BETWEEN FS295.00 AND FS310.00 ADJACENT TO STRINGER 25R, PREEXISTING DAMAGE TO SKIN PANEL COMMON TO STRINGER 25R AT PREVIOUS REPAIR LOCATION, AND MULTIPLE OVERSIZED HOLES COMMON TO SKIN PANEL AND STRINGER 25R. ENGINEERING FOR OVERSIZED HOLES WILL BE ADDRESSED ON HN00195984 SN: 583. ENGINEERING REQUIRED FOR INNER SKIN CORROSION REPAIRED DAMAGE IAW ENDEAVOR AIR EA CRJ753-17750 REV IR DATE 11/26/2024
